# SDR DALA2022030101286

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 67,637 hours, 25,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8920024) DURING INSPECTION FOUND SEATS 18,20,21,22 EMERGENCY PATH LIGHTS INOP. R/R LT AND RT MID EMERGENCY LIGHT BATTERY PACK PER 737 AMM 33-51. OPS CHK GOOD.
